# SDR UPS99228532

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inop
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, REPEAT WRITE UP WITH EMERGENCY EXIT SWITCH IN THE ARMED POSITION, THE EMERGENCY EXIT LIGHT IN THE COCKPIT IS ON.  EMERGENCY EXIT LIGHT BY FWD ENTRY DOOR IS OFF.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AS PER MM 33-50-01.  OPS CK'D GOOD.  (P/N F 10-0067-9) (S/N UP 18500) ON, (20246) OFF.
